# SDR AALA201801239016

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,483 hours, 23,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Failed
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY DOOR ASSIST BOTTLE READS LOW.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED R1 DOOR DIAPHRAGM ON EMERGENCY ASSIST BOTTLE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.
